NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 17, 2014
Allergic reaction like eczema after dental an
My son got 2 doses of Anesthesia in 2 days to fill the temporary and permanant filling and next day on the same side, we found the bad skin rash. Do you think is it related to Dental Anesthesia?
The rash is unlikely due to the local anesthetic. I am not sure if the rash was on the same side of the body or was it on the face and if so, where on the face? It may be best to contact your dentist and if you are concerned, you can always stop in to have the rash evaluated. There are so many possibilities that this is very hard to pin down in an online forum such as this one.
Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University